# SDR COMA9630056

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: NH24668081
- Condition: Burned
- Location: Rt Engine
- Part time: 11,531 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE INLET HEAT FAILED.  REPLACED THE LOWER INLET ASSY.  PART TOTAL CYCLES, 12,972.
